Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 3(129), Pages 233–235 (Mi umn5880)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

Almost independent subsystems of system $\{\varphi(nx)\}$

V. F. Gaposhkin


Full text: PDF file (315 kB)
References: PDF file   HTML file
Received: 05.11.1965

Citation: V. F. Gaposhkin, “Almost independent subsystems of system $\{\varphi(nx)\}$”, Uspekhi Mat. Nauk, 21:3(129) (1966), 233–235

Citation in format AMSBIB
\Bibitem{Gap66}
\by V.~F.~Gaposhkin
\paper Almost independent subsystems of system~$\{\varphi(nx)\}$
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 3(129)
\pages 233--235
\mathnet{http://mi.mathnet.ru/umn5880}


Linking options:
  • http://mi.mathnet.ru/eng/umn5880
  • http://mi.mathnet.ru/eng/umn/v21/i3/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Gaposhkin, “Lacunary series and independent functions”, Russian Math. Surveys, 21:6 (1966), 1–82  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:167
    Full text:88
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022